| Catalog Number |
PXSLIMLAN115STR |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-01258.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using penumbra coil 400s and a lantern delivery microcatheter (lantern).During the procedure, the lantern and a non-penumbra guide catheter were placed into the target vessel.Upon advancement of the pc400 coil over the hub of the lantern, the physician encountered strong resistance and decided to flush the lantern.However, when the pc400 was advanced again, the same resistance occurred.The physician then decided to remove the pc400 and the lantern and completed the procedure using a new lantern and three additional pc400s.There was no report of an adverse effect to the patient.